# SDR CALA2019041200558

- Difficulty date: April 8, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 35,297 hours, 12,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323132
- Condition: Damaged
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT STATION 787 BETWEEN STRINGERS 24L AND 25L. 12" LONG 6.5" WIDE. LOCKED FOR FERRY FLIGHT AND REPAIR UNLOCKING LOGPAGE FOR UPDATE STOP DRILLED DAMAGED HOLES, REF SRM 53-001 ALLOWABLE DAMAGE 5, TAPED DAMAGE AREA AS ADVISED BYTOMC. ADD EMP:U031168 LOCKING LOGPAGE FOR FERRY UNLOCKING FUSELAGE SKIN REPAIR FIRST STAGE APPROVAL FOR STATIC STRENGTH AND WILL REQUIRE A NEW 8110-3 TO BE ISSUED FINDING COMPLIANCE WITH 14 CFR 25.571 AND 14 CFR 26.47 (D) WITHIN 18 MONTHSOR BEFORE OCT. 8 2020 . A NEW FAA FORM 8110-3 MUST BE ISSUED PRIOR TO OCT. 8, 2020 FOR THIS REPAIR TO REMAIN VALID . TOMC APPROVES DIP, FUSELAGE SKIN REPAIR HAS FIRST STAGE APPROVAL FOR STATIC STRENGTH AND WILL REQUIRE A NEW 8110-3 TO BE ISSUED FINDING COMPLIANCE WITH 14 CFR 25.571 AND 14 CFR 26.47(D) WITHIN 18 MONTHS OR BEFORE OCT. 8, 2020. A NEW FAA FORM 8110-3 MUST BE ISSUED PRIOR TO OCT. 8, 2020 FOR THIS REPAIR TO REMAIN VALID." PER ECRA 5300-02613
